# SDR FDEA201410193304

- Difficulty date: October 19, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 62,077 hours, 14,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DROOP LE EXTERIOR UPPER OTBD AREA STATION XDLE 327 CRACKED.  REPAIRED IAW SRM 57-40-01, FIGURE 201, REPAIR 5.   REPAIR CLASSIFIED MAJOR AS IAW GMM 6-2-100.
